# SDR USAA2009071891876

- Difficulty date: July 16, 2009
- Submitted: July 18, 2009
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Aircraft time: 35,752 hours, 14,160 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514353
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOGPAGE-8565031 -FLT 49 - LAS-DCA - EMERGENCY LIGHTS - EMERGENCY LIGHT LENS ON SEAT 3C MISSING.  REPLACED MISSING EMERGENCY LIGHTS LENS ON SEAT 3C.  OPERATIONAL CHECK WAS GOOD.
